# SDR V0XR20230609001

- Difficulty date: December 31, 2022
- Submitted: June 9, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530644413
- Condition: Corroded
- Location: Zone 100
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 18 BETWEEN FRAMES 35 AND 38 IS CORRODED. REMOVED AND REPLACED FLOOR BEAM AT  LBL 18 BETWEEN FRAMES 35 AD 38 IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
